Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Metallic taste in mouth, nausea, dizziness, sensation in head, heart palpatations. Is this anxiety related?

I had tinned salmon and a salad for dinner last night and a couple of hours later I had a metallic taste in my mouth, followed by a sudden feeling of nausea, dizziness and a weird sensation in my head, hard to explain but it felt for a few seconds like my head was about to explode. This morning I still have the feeling of nausea followed with heart palpatations, is this anxiety related?
Asked On : Sun, 14 Apr 2013
Answers:  3 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
thanks for using health care magic.
I have gone through your availbale history.
Your symptoms are related to inned salmon. you should consult to ER for the detailed evaluation.
Anxiety may cause nausea and heart palpitation but it is less likely in your case.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

You may have had tinned salmon whose expiry date was up or was infected and so you may have had a bout of food poisoning. I think it will help with your anxiety to make sure that you go to the ED and get yourself checked out to reassure yourself. All the symptoms you describe also fit into what we call anxiety attacks or panic attacks, however you need to rule out any medical condition that is contributing to this. I hope this helps. Take care and have a nice day!
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to Health Care Magic

You had salmon and salad in dinner and later you developed metallic taste in mouth, sudden nausea, dizziness, weird sensation, restlessness. In morning you had palpitations.
Most likely it is anxiety exacerbated by salmon. Due to some foods sympathetic stimulation occurs which may cause symptoms mimicking the anxiety. If the symptoms reoccurs then please visit a good Psychiatrist for expert opinion. Medicines like Alprazolam, Clonazepam etc are used for episodic control of anxiety and have promising results.

Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor